MathSciNet Relay Station
MathSciNet bibliographic data
MR1772343 33C80 (05E05 33C90)
Baker, T. H.; Forrester, P. J. Symmetric Jack polynomials from non-symmetric theory. On combinatorics and statistical mechanics. Ann. Comb. 3 (1999), no. 2-4, 159–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement